Differential and Integral Equations

Stability of dynamical systems in the plane

J. Kalas and M. Ráb

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 1 (1990), 127-144.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371586189

Mathematical Reviews number (MathSciNet)
MR1014730

Zentralblatt MATH identifier
0724.34060

Subjects
Primary: 34D05: Asymptotic properties
Secondary: 34D20: Stability

Citation

Ráb, M.; Kalas, J. Stability of dynamical systems in the plane. Differential Integral Equations 3 (1990), no. 1, 127--144. https://projecteuclid.org/euclid.die/1371586189


Export citation